# SDR UIEA2019040503801

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,144 hours, 21,377 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 7660358
- Part serial: Y0921
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF W/O 49455, #1 ENGINE, DISCOVERED #1 IDG LEAKING FROM RESET RODCOVER PLATE (BROKEN).( REMOVED AND REPLACED #1 IDG PER AMM 24-11-01. REQUIRES A LEAK AND OPS CHECK. OPS AND LEAK CHK NORMAL PER AMM 71-00-00.
